MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that almost 6 months after the dental implant and abutment were placed in ada site 3, the implant had not achieved osseointegration in type i bone clinician reports bone loss.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Considering the surgical methodology, it was seen that the dentist has used less drills than recommended to perform the implant installation.
 
Event or Problem Description
The clinician reported that almost 6 months after the dental implant and abutment were placed in ada site 3, the implant had not achieved osseointegration in type i bone clinician reports bone loss.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE IMPL TI 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7443667
Report Number3008261720-2018-01823
Device Sequence Number19090181
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
Report Date (Section F) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/30/2020
Device Catalogue Number109.687
Device Lot Number800173200I
Other Device ID Number07898237569253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2018
Device Age2 MO
Event Location Other
Date Report to Manufacturer04/11/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR